Eleven doctors in the US have suffered severe side effects from the experimental Covid vaccine. Many of their patients are not doing better either. They are now publicly calling on US health officials to acknowledge the risks posed by these vaccines. Will the authorities react to this?
We all know it, the vaccine propaganda that hits people every day. The new experimental vaccines are safe and work, it is said again and again. They deliberately conceal the fact that a natural infection (especially in younger and healthy people) would make more sense. In the United States, eleven doctors who have suffered sequelae from the vaccinations are now trying to increase pressure on the FDA, the CDC and the US Department of Health.
A fight against windmills
Attorney Aaron Siri of the Siri Glimstad law firm released the doctors’ testimony, stating that the US Food & Drug Administration (FDA) and Centers for Disease Control and Prevention (CDC) have heard this and other stories about mass vaccination in the US -Population after the coronavirus have not taken note of it, reports the Catholic World Report.
“These doctors and their patients all supported the Covid-19 vaccine. Almost all of them are fully vaccinated ”Siri wrote in a letter to the FDA, CDC, and the US Department of Health & Human Services. “It is understandable that you would not want to admit that a product that you have approved, approved, and widely promoted has caused harm, but we implore you to have the moral strength to rise above your personal interests ”.
“These doctors could lose an incredible amount by showing themselves off – their income, their job, their career, their privacy, etc., ”Siri wrote. “But they do it to put the interests of the public and their patients above their own interests. We ask you to do the same. “
The health authorities don’t care
What was the FDA’s response? The agency drew attention to the federal Vaccine Adverse Events Reporting System (VAERS) in an email to Siri. The doctors could enter their health complaints there. The attorney replied, “Your response continues to make it clear that you have no intention of taking your concerns seriously. In their affidavits, they state that they reported the serious injuries they and their patients suffered to VAERS, but did not receive an adequate response. “
But who cares in these agencies when many of the leading members are closely associated with Big Pharma? This also affects the approval of the vaccines in the USA. That negative example from Pfizer should give us all food for thought.
The side effects are extensive
To the reported by the doctors serious impactThey or their patients experienced small fiber neuropathy, constant muscle tremors, paresthesia, tinnitus, imbalance, fatigue, menstrual cycle irregularities, hair loss, persistent numbness and tingling in the hand, cognitive impairment, and weakness.
According to Siri, “according to the clinical judgment of the attending physician,” each of these damages has been confirmed to be caused by a Covid-19 vaccine. The doctors’ identities and references were fully verified before their statements were included in the letter. And not only that: the VAERS data are not complete. Only a fraction of the side effects are reported at all.
Examples of side effects
A certified pediatrician from Pennsylvania reports that he has had a number of neurological problems since he was given two doses of the Moderna vaccine eight months ago. Symptoms include joint pain, fever, tachycardia, palpitations, paresthesia (tingling), muscle fasciculations (twitching), fatigue, and brain fog. As a “strong advocate for vaccination,” this doctor expressed frustration that the medical community does not take vaccination deaths and injuries seriously. “It’s devastating to me. Not only has this happened, but the medical community as a whole is unwilling to acknowledge it, ”the doctor wrote. “I was injured by the vaccine. And, frankly, am afraid of what will happen if we don’t take care and keep giving booster vaccinations for adults and doses for young children.
A dermatologist from Dallas-Fort Worth, Texas, felt a at the time of her second vaccination Tingling in the handswhich got worse, along with a feeling of “trembling muscles and weakness“. She developed small fiber neuropathy and lost the sensation of pinpricks and temperature in her extremities. She sought help from three neurologists.
And even more side effects …
One doctor “had no other treatment options than, ‘I suppose this will get better in time’. That’s not the case. Since the onset of the disease, I have struggled with fatigue, movement and heat intolerance, a burning sensation in both upper and lower extremities, gastric paresis, constipation, irritability and weakness“Wrote the doctor. “It is difficult to work because the stamina has clearly decreased.
A Los Angeles pediatrician said she was forced to get a second vaccination in September. Otherwise she would have lost her job. Despite the reactions to the first dose, she was denied a medical exemption. After experiencing arm pain for five days, she reported numbness and tingling in her hands. She also complained of pain in her right shoulder that had persisted for nine months since the first dose of the vaccine. This doctor reported that she had treated four patients aged 13, 15 and 17 for vaccine damage. The 15-year-old had auditory hallucinations within 48 hours of the second Pfizer dose. A 17 year old patient reported about Chills, fatigue, and enlarged lymph nodesthat lasted for weeks. He also had diarrhea which lasted four months. A 13 year old reported about a week after his first dose Lower extremity pain and fatiguethat had lasted for four months. E.A 15-year-old girl has had tinnitus in her left ear for four months. This started within one to three weeks of the second dose of Pfizer.
Danice Hertz, a retired gastroenterologist from California, reported the following: 30 minutes after receiving the first dose of Pfizer in December 2020, she suffered one “Life threatening and life changing severe reaction”. “I have suffered from severe and painful paresthesia in my face, head and body and have been unable to work for 10 months”she wrote. “Since the administration of the COVID-19 vaccine, I have suffered from tremors, twitching, internal vibrations. Also feeling a tight, constricting ligament around my chest, loud tinnitus, blurred vision, dizziness and imbalance, weakness and headache. “ Hertz submitted reports to VAERS. She has 93 pages of email exchanges with the US Food & Drug Administration and the National Institutes of Health. “It is time these responses were recognized by the medical community,” wrote Dr. Hertz. “The medical community needs to be educated about these reactions. Research needs to be funded to find out what causes these reactions and how they can be treated. “
A Georgia pediatrician reported experiencing sinus tachycardia and small fiber neuropathy three days after taking a second dose of the Pfizer vaccine. “When my neurological symptoms started, I was afraid that I would lose my ability to work as a doctor because the weakness was so severe,” the doctor wrote. “I was concerned that I had developed MS (multiple sclerosis) or myasthenia gravis. I was fortunate that my neurologist had another patient with very similar symptoms, who had advanced in his assessment and was ready to take my concerns seriously. “
And even more…
A family doctor reported severe reactions within minutes of the first and second dose of COVID, including Palpitations, dizziness, flushing of the face, numbness of the face and high blood pressure. The doctor reported that he almost passed out on the way home from the second syringe on the highway. “I started to get red and hot, and my heart was racing up to 150 degrees for no reason, even in the middle of the night in bed,” the doctor wrote. “I couldn’t get up or walk more than 30 meters because I was very dizzy. My heart was racing and I felt like I was burning all over the place. Then I began to experience significant muscle fatigue in my lower extremities and I was very tired overall.
The doctor found increased blood coagulation values and made a diagnosis Mast cell activation syndrome, dysautonomy / postural orthostatic tachycardia syndrome (POTS), and small fiber neuropathy. She lost her job because she was no longer able to fully treat her patients. She later returned to her practice, but because of the tiredness she had to find a job with more flexible working hours. “My allergist has officially classified Pfizer’s COVID vaccine as an allergy”she wrote. “My cardiologist and neurologist attribute this to the vaccine, as do the doctors at NIH.”
Will the protest bear fruit?
There are increasing reports of serious and fatal side effects from these experimental vaccines. As you can see, more and more doctors are waking up and complaining. Also increasingly public. The United States in particular is playing a pioneering role here. But in view of the widespread corruption, the systematic infiltration of the health authorities by representatives of the pharmaceutical lobby and the like, this will be very difficult. There is only hope for court rulings.
At least the US courts seem to prove their independence again and again and are not afraid to take on the big corporations. At Wikipedia there is even a list of the legal settlements with the pharmaceutical giants. And who knows, maybe a US judge will come to the conclusion that all the exemptions from claims for damages due to side effects caused by the experimental Covid vaccine are illegal. How many billions of dollars in compensation and penalties can Big Pharma take?